# SDR AALA202112223347

- Difficulty date: November 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AT FLOORBOARD MOUNTING CLIP NUT HOLES ON FLOORBEAM LOCATED AT STA 986.5 AND LBL 4. REPAIRED PER EA 332449.
